# SDR 20001120SH021

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT CENTER WING SKIN, STA 830, RBL 10 ABOVE RIGHT SECONDARY HEAT EXCHANGER, AREA OF BLISTERING CORROSION, AFTER CORROSION REMOVAL, FOUND TO BE EXCEEDING SRM LIMITS (57-30-1 FIG 4).  SERVICE ORDER NR 109003 OPS NR 21556.  TIMCO RED NR S00316.  FOUND DURING C-CHECK.  TIMCO OSCODA NR T50R383Y.  (X)
